# SDR DL757992282

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629DL
- Make and model: Boeing 757232
- Aircraft serial: 22919
- System (JASC): 2530 · Buffet/Galleys
- Part: Filter
- Condition: Clogged
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SLIGHT ELECTRICAL/BURNING PLASTIC SMELL IN F/C GALLEY.  SECURED POWER TO F/C GALLEY AND ODOR DISSIPATED.  REPLACED F/C FREEZER FILTER.
